# SDR DALA2014110305883

- Difficulty date: November 3, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON UPPER SPAR SPIGOT RECEPTACLE FITTING BORE ON LT PYLON, SSI 545117.    REPLACED SPIGOT RECEPTACLE FITTING ON LT PYLON IAW SRM 54-51-12.
